# SDR BTVR2020110301

- Difficulty date: October 23, 2020
- Submitted: November 3, 2020
- Operation: General aviation
- Filed by: Pentastar Aviation, LLC., repair station BTVR626C
- Aircraft: N466F
- Make and model: Cessna 525B
- Aircraft serial: 525B0336
- Aircraft time: 2,798 hours, 1,800 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Backed Out
- Location: Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND.  GEAR EXTENDED MANUALLY, EMERGENCY BRAKE UTILIZED.  HYDRAULIC FLOW LOW RT ILLUMINATED AFTER LANDING WITH ENGINE AT IDLE.  GAINED ACCESS BEHIND INSTRUMENT PANEL AND INSPECTED LANDING GEAR CONTROL HANDLE.  PER WIRING DIAGRAM FOUND SHARED ELECTRICAL GROUND THAT IS USED BY THE LANDING GEAR CONTROL VALVE EXTENSION SOLENOID AND BRAKE CONTROL FUNCTION, WHICH CAUSED THE POWER BRAKE PRESSURE LOW ANNUNCIATION OBSERVED BY CREW WHEN SELECTING EAR DOWN.  INSPECTION FOUND GEAR CONTROL DISCONNECT CONNECTOR BACKED OFF WITH 3/4 OF PIN SHOWING.  VERIFIED LANDING GEAR SYSTEM FUNCTIONS NORMALLY, PER FUNCTIONAL CHECKS OF CE525B MM 32-00-00-6.
